We study the existence of different types of positive solutions to problem {Mathematical expression}where {Mathematical expression}, {Mathematical expression}, and {Mathematical expression} is the critical Sobolev exponent. A careful analysis of the behavior of Palais-Smale sequences is performed to recover compactness for some ranges of energy levels and to prove the existence of ground state solutions and mountain pass critical points of the associated functional on the Nehari manifold. A variational perturbative method is also used to study the existence of a non trivial manifold of positive solutions which bifurcates from the manifold of solutions to the uncoupled system corresponding to the unperturbed problem obtained for ν = 0. © 2008 Springer-Verlag.

Abdellaoui, B., Felli, V., Peral, I. (2009). Some remarks on systems of elliptic equations doubly critical in the whole R^N. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 34(1), 97-137 [10.1007/s00526-008-0177-2].

Some remarks on systems of elliptic equations doubly critical in the whole R^N

FELLI, VERONICA;
2009

Abstract

We study the existence of different types of positive solutions to problem {Mathematical expression}where {Mathematical expression}, {Mathematical expression}, and {Mathematical expression} is the critical Sobolev exponent. A careful analysis of the behavior of Palais-Smale sequences is performed to recover compactness for some ranges of energy levels and to prove the existence of ground state solutions and mountain pass critical points of the associated functional on the Nehari manifold. A variational perturbative method is also used to study the existence of a non trivial manifold of positive solutions which bifurcates from the manifold of solutions to the uncoupled system corresponding to the unperturbed problem obtained for ν = 0. © 2008 Springer-Verlag.
Articolo in rivista - Articolo scientifico
Systems of elliptic equations, Compactness principles, Critical Sobolev exponent, Hardy potential, Doubly critical problems, Variational methods, Perturbation methods
English
97
137
41
Abdellaoui, B., Felli, V., Peral, I. (2009). Some remarks on systems of elliptic equations doubly critical in the whole R^N. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 34(1), 97-137 [10.1007/s00526-008-0177-2].
File in questo prodotto:
File Dimensione Formato  
SOME_REMARKS_ON_SYSTEMS.pdf

accesso aperto

Tipologia di allegato: Submitted Version (Pre-print)
Dimensione 397.15 kB
Formato Adobe PDF
397.15 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/5159
Citazioni
  • Scopus 55
  • ???jsp.display-item.citation.isi??? 59
Social impact